# SDR ENHA200320002

- Difficulty date: December 12, 2003
- Submitted: December 12, 2003
- Operation: General aviation
- Aircraft: N90PB
- Make and model: Beech 200BEECH
- Aircraft serial: BB125
- Aircraft time: 12,272 hours, 8,399 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 1019100383
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 12,272 hours, 8,399 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE WAS WEARING AND CRACKING AT CONTACT WITH RT AFT LOWER COWL.  REPLACED BULKHEAD.
